Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Cramps, nausea, delayed periods, tender breasts, sensitive nipples. Taken postinor. Causes for symptoms?

hi doctor,i took postinor shortly before my period was suppose to start,few days after that i started having cramps and feeling nauseous as if my period would come but never came,its been exactly 2weeks now after ii took it,im guessing my period has been delayed about10days now and my breast tender n nipple sensitive, what could this be?
Asked On : Thu, 20 Sep 2012
Answers:  2 Views:  529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear thanks for your question on HCN,your having cramps and nausea with tender breasts and sensitive nipple,dear relax ,all these are caused by Postinor which is morning after pill used for emergency contraception.Side effects of Postinor- can include some nausea that may lead to vomiting, although most women experience only a short period of nausea after the first dose. Fatigue, dizziness, and tender breasts may also result from taking Postinor- Generally, these effects will be mild and will fade within a few days. In a very few women, the next period may be unusual and delayed.Hope i addressed your problem,for any further query regarding postinor ,your well come to health care magic
Answered: Thu, 20 Sep 2012
I find this answer helpful
General & Family Physician Dr. Kumar Narinder's  Response
Dear madam I suggest you to have Urine Pregnancy test done , before it become too late as all the symptoms you're telling is of pregnancy. Anyways postinor works if (Take 2 pills within 120 hours after unprotected sex)
Any Question Welcome
Regards Dr. Narinder
Answered: Thu, 20 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor